# SDR AUS20030802

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9522
- Condition: Faulty
- Location: Dc System
- Part time: 250 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FAILED. INVESTIGATION FOUND HIGH RESISTANCE IN BRUSH BLOCK AND GLAZED BRUSHES.
